International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 2, Pages 379-384

Almost γ-continuous functions

F. Cammaroto1 and T. Noiri2

1Dipartimento Di Mathematica, Universita Di Messina, Contrada Papardo, Salito Sperone, 31, 98116 Vill. S. Agata, Messina, Italy
2Department of Mathematics, Yatsushiro College of Technology, Kumamoto, Yatsushiro 866, Japan

Received 16 June 1988; Revised 10 December 1990

Copyright © 1992 F. Cammaroto and T. Noiri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper, a new class of functions called “almost γ-continuous” is introduced and their several properties are investigated. This new class is also utilized to improve some published results concerning weak continuity [6] and γ-continuity [2].